English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Numerical approximation of a nonisothermal two‐dimensional general rate model of reactive liquid chromatography

Uche, U. D., Qamar, S., & Seidel-Morgenstern, A. (2020). Numerical approximation of a nonisothermal two‐dimensional general rate model of reactive liquid chromatography. International Journal of Chemical Kinetics, 52(2), 134-155. doi:10.1002/kin.21337.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0005-69D6-4 Version Permalink: http://hdl.handle.net/21.11116/0000-0005-8074-7
Genre: Journal Article

Files

show Files
hide Files
:
uche_3183332.pdf (Publisher version), 10MB
Name:
uche_3183332.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2019 The Authors.International Journal of Chemical Kineticspublished by Wiley Periodicals, Inc. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the originalwork is properly cited.

Locators

show

Creators

show
hide
 Creators:
Uche, Ugochukwu David1, 2, Author
Qamar, Shamsul1, 3, Author              
Seidel-Morgenstern, Andreas3, 4, Author              
Affiliations:
1COMSATS Institute of Information Technology, Dep. of Mathematics, Islamabad, Pakistan, ou_persistent22              
22Department of Mathematics Programme, National Mathematical Centre Abuja, Nigeria, ou_persistent22              
3Physical and Chemical Foundations of Process Engineering, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738150              
4Otto-von-Guericke-Universität Magdeburg, External Organizations, ou_1738156              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2020
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1002/kin.21337
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Chemical Kinetics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Wiley Online Libraby
Pages: - Volume / Issue: 52 (2) Sequence Number: - Start / End Page: 134 - 155 Identifier: ISSN: 0538-8066
ISSN: 1097-4601